# SDR IPXA2025071467822

- Difficulty date: June 28, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 26,514 hours, 17,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR BETWEEN STA 1787.45 TO STA 1825 S-6R, LOWER ANGLE HAS CORROSION.
